Deb W Posted April 25, 2021 Share Posted April 25, 2021 Hi friends, I was so hoping Tabrecta would be the charm. After 10 days I had to stop. I had been having fatigue, body aches, nausea . It felt worse than chemotherapy because the side effects were dail. At least with chemo I knew days 4-7 were bad, but I could work my way back to normal. Not with this drug. He took me off of it for 2 days and put me back on at half the dose at 200mg. After taking the am dose on Friday all of the symptoms I had been able to deal with so far, but about 2 hours after taking a 100 mg dose but now developed a rash and vomiting and diarrhea and then passed out (luckily my husband was home). It all happened very quickly. I also had what felt like a migraine, but it was in the back of my skull and I've never had headaches there. My oncologist said to go to the ER and he would call ahead of time so that I would be seen right away. Well after waiting in the ER for 1 hour - not sure how they were triaging. We almost went to the community hospital 1 mile away, but I wanted to go where my doc was on staff - probably made it there in 30 minutes. I became so weak that I couldn't sit upright and needed help walking which was just so scary. My BP at that time was 85/34. The ER staff (at least where I was) didn't know much about cancer and or drugs used to treat and this is why it's so important to have an oncologist that is willing to coordinate the care so well with medical teams and the patient. If not, you can take your brochure with you that the pharma company sends, but who is thinking about that when you are so sick? I'm not sure what it's called, but my oncologist said he'd be contacting Novartis to add the adverse effects. So, no more Tabrecta. He'll be looking into Tepotnib, but I think they are very similar drugs and I never want to go through this again. Currently there are no studies on people switching from Tabrecta and then taking Tepotinib, but my oncologist is planning on working on that. There also might be another option - go back on Keytruda and have an infusion of steroid with it to protect the colon. Again there are no studies to know whether or not that will be effective. I'll be going for post hospital visit on Friday and he'll probably have some options. This was my experience with Tabrecta, and I know for many of you it is wonderful and I'm very happy for you. I did feel that it was important to write about mine. So I carry on as we all do. So glad to be home tonight. Deb LouT, Tom Galli, Jennedy and 1 other 1 3 Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.